# SDR DL72W952762

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Missing
- Location: Lt Wing Tip
- Component: 570206002
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL LGA, NAV LIGHTS ACCESS DOOR ON LT WING TIP WAS FOUND MISSING.  INSTALLED NEW DOOR.
